# SDR ABXA9800604

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 295015
- Condition: Cracked
- Location: Fwd Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME BULKHEAD, RIGHT WEB HAS TWO 15 INCH CRACKS, 6 ABOVE AND BELOW FRP.  REPAIRED IAW ABX REA D853-23417 MR.
